# SDR DXTA2023072491470

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N202QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6053
- Aircraft time: 6,769 hours, 3,804 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DCU: AFTER TAKEOFF, DURING CLIMB OUT. WINSHEAR WARNING ALERT OCCURRED WITH NO PERCEIVABLE WINDSHEAR. BOTH LOW SPEEDS AIRSPEED TAPES INDICATED A STALL CONDITION. AOA WENT 1.0 ON BOTH PFD'S. DCU #2 EICAS, APR INOP., EICAS COMP INOP WERE DISPLAYED ON RHE EICAS.  AFTER APPROXIMATELY 2 MINS THE AIRSPEED TAPES RETURNED TO NORMAL.  WE RETURNED TO THE AIRPORT PERFORMING NORMAL PROCEDURES TO A LANDING. // SIGNOFF// SWAPPED DCU #1 AND #2 PER BOMBARDIER RECCOMENDATIONS. OPS CHECKS FOR BOTH DCUS WERE GOOD. DIRECTED BY MCC TO LEAVE THAT WAY AND SIGN OFF. ALL WORK DONE IAW CL-650 27-35-01-801. DCU IN POSITION 1 PN/SN: 822-0179-206/4095HK DCU IN POSITTON 2 PN/SN: 822-0179-206/2RKFD
